# SDR QXEA2014061300478

- Difficulty date: June 2, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt L/E Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E PANEL 511AL INBD HAS A ONE INCH CRACK ON REPAIR ANGLE.  REMOVED CRACKED REPAIR ANGLE ON LT L/E PANEL 511AL INBD RIB REF SRM 51-42-05 PROCEDURE E1-10.  INSTALLED NEW REPAIR ANGLE ON LT L/E PANEL 511AL INBD RIB REF SRM 57-40-00, REPAIR-07.  FABRICATED NEW REPAIR ANGLE FOR LT L/E PANEL 511AL INBD RIB FROM 2024 T3 .050 PO T00020092, REF SRM 57-40-00 REPAIR-07.  REMOVED SILICONE SEAL TO ACCESS RIVETS REF AMM 57-13-01, PROCEDURE 4.A. INSTALLED SILICONE SEAL REF AMM 57-13-01, PROCEDURE 4A ON INBD RIB OF LT L/E PANEL 511AL.
